Medindia LOGIN REGISTER
Medindia
Advertisement

Drugs for Treatment of Hepatotoxicity Due to Drugs

Are you searching for medications to treat 'Hepatotoxicity Due to Drugs'? Welcome to this section, which serves as a repository for medications that are relevant to the treatment of Hepatotoxicity Due to Drugs. The page includes both the generic and brand names and can be an invaluable resource for healthcare professionals and individuals who wish to get an insight on different medication options.
Click on a medication below to view details including brand names, prices, dosages, side effects, and administration guidelines.
Additionally, a FAQs section is available for each medication, addressing popular inquiries and providing deeper insights into its use for Hepatotoxicity Due to Drugs management.
We recommend consulting your doctor to verify the information presented on this page or for any additional clarifications.
Advertisement
Hepatotoxicity Due to Drugs
Hepatotoxicity is damage to the liver due to chemical, environmental, bacterial, and viral infections. Hepatitis or cholestasis or both may occur.

Brand Names and Generic Names of Drugs for Treatment of Hepatotoxicity Due to Drugs

Sofosbuvir

Sofosbuvir is prescribed to treat chronic hepatitis C (CHC) infection in adults along with other medications such as ribavirin or peginterferon alfa.



Suggested Readings on Hepatotoxicity Due to Drugs

Ciprofloxacin
This medication is a fluoroquinolone antibiotic, prescribed for certain types of bacterial infections such as pneumonia, urinary tract, skin, bones and joint infections. It is also used to treat gastrointestinal ...
Valproic Acid
Valporic acid is indicated for treatment of simple and complex absence seizures, mixed seizure types, myoclonic and generalized tonic-clonic seizures.
Mesalamine(Mesalazine)
This medication is an anti-inflammatory agent, prescribed for the induction of remission and for the treatment of patients with mild to moderate ulcerative colitis (inflammation of the colon). ...
Liver Damage Possible by Medications, Herbal and Dietary Supplements
An article in the US Pharmacist highlights the possibility of liver damage caused be medications including herbal and dietary supplements.
Advertisement
Drugs for Medical Condition A - Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Advertisement
Drugs Search

    Advertisement
    What's New on Medindia
    Sattu Benefits: 5 Reasons Why Sattu is a Must Try Healthy Desi Summer Cooler
    Brain Hemorrhage
    Top 10 Surprising Health Benefits of Kasuri Methi
    View all
    Sponsored Post and Backlink Submission
    Get Health and Wellness Secrets from Our Engaging eBooks
    This site uses cookies to deliver our services.By using our site, you acknowledge that you have read and understand our Cookie Policy, Privacy Policy, and our Terms of Use  Ok, Got it. Close